# SDR FDEA201712093353

- Difficulty date: December 9, 2017
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42722
- Aircraft time: 2,702 hours, 1,155 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "MAIN CARGO DOOR" EICAS ALERT AT CRUISE.  OCCURED AT FL 370.  REMOVED AND MOUNTED  S892 REF B767 AMM 52-71-09-2,                     REQUIRES AVIONICS TO TERMINATE CONNECTION AND CHECK                    OUT                                 SPLICED IN SENSOR S892 IAW B767 MM 52-71-09-2 AND                      SSM 52-70-01.  ADDITIONAL MAINTENANCE ACTION                           REQUIRED.       OPS CHECK GOOD. REF AMM 52-71-09-2 AND 52-71-00-5.RAN QRH AND DESCENDED TO  15,000'.  PASSING APPROX 16,000' LIGHT WENT OUT.  NO CHANGES IN PRESSURIZATION.
